# SDR FDEA201009283775

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 43,477 hours, 27,603 cycles
- Engine: Pwa JT8D17
- Engine time: 2,135 hours, 1,707 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 2,135 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LOUD BANG/ ACFT SHUDDER DURING TAKEOFF,  ACFT TAKEOFF REJECTED AT 115 KNOTS. GROUND PERSONNEL REPORTED HEARING 3 DISTINCT LOUD BANGS,  NO APPARENT ENGINE MALFUNCTION NOTED PRIOR TO REJECT (ON GAUGE) WITH ALL INDICATIONS NORMAL AT IDLE.  INSPECT ALL THE ACFT AIRFRAME EXTERIOR ALL ENGINE IN-LETS.  INSP ON THE AIR FRAME IAW MM 5-51-181-2 AND FOUND NO DAMAGE ON THE AIRFRAME.  R & R NR 2 ENGINE ASSY IAW WORK CARD 70T0002 AND TEST OK.  ACFT OK FOR SERVICE.
